# SDR FDEA201410012887

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Mlg Ww Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MLG WHEEL WELL WEB WALL AT BS 1389 FACTORY MACHINED DOUBLER IS CRACKED ON VERTICAL FLANGE.  REPLACED IAW DWG NEA6078, AEA0526 & SRM 51-33-01 VOL 2.
